Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS Lake Charles, LA

September 29, 2011Jefferson County, Orange County, Texas; Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Sep 29, 2011, 3:09 PM CDT for Jefferson County, Orange County, Texas; Cameron Parish, Louisiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2011, 3:09 PM CDT (20:09 UTC)
Expired
Sep 29, 2011, 4:00 PM CDT
In force
51 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Cameron Parish, LA, Jefferson County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 63 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:27 PM CDTHAIL 0.5Port Neches, TX
Sep 29, 3:45 PM CDTHAIL 1Port Arthur, TXMARBLE TO QUARTER SIZED HAIL REPORTED AT JIMMY JOHNSON BOULEVARD AND TWIN CITIES HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS54 KLCH 292009
SVRLCH
LAC023-TXC245-361-292100-
/O.NEW.KLCH.SV.W.0138.110929T2009Z-110929T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...PORT NECHES...GROVES...
  ORANGE COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...WEST ORANGE...VIDOR...ORANGE...MAURICEVILLE...
  BRIDGE CITY...
  NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 400 PM CDT

* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE            
  HAIL...AND   DAMAGING WINDS IN EXCESS OF 60 MPH...BETWEEN VIDOR    
  AND BRIDGE CITY...MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ORANGE BY 320 PM CDT...
  WEST ORANGE AND ORANGEFIELD BY 330 PM CDT...
  BRIDGE CITY BY 340 PM CDT...
  GROVES BY 345 PM CDT...
  PORT NECHES BY 355 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2982 9388 2984 9381 2997 9377 2998 9378
      2996 9385 2993 9385 2987 9391 2984 9390
      2981 9393 3013 9407 3022 9372 3009 9372
      3009 9373 2989 9363 2979 9391
TIME...MOT...LOC 2007Z 353DEG 13KT 3009 9386

$$

ERICKSON
1 follow-up statement
814 
WWUS54 KLCH 292039
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT THU SEP 29 2011

LAC023-TXC245-361-292100-
/O.CON.KLCH.SV.W.0138.000000T0000Z-110929T2100Z/
JEFFERSON TX-ORANGE TX-CAMERON LA-
339 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT 
FOR ORANGE AND JEFFERSON COUNTIES...AND NORTHWESTERN CAMERON 
PARISH...

AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
STORM WAS LOCATED NEAR BRIDGE CITY..MOVING SOUTH AT 15 MPH.

PEOPLE IN BRIDGE CITY...PORT NECHES...GROVES...AND PORT ARTHUR ARE 
IN THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CNTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS.

&&

LAT...LON 2982 9388 2984 9381 2997 9377 2998 9378
      2996 9385 2993 9385 2987 9391 2984 9390
      2981 9393 3013 9407 3022 9372 3009 9372
      3009 9373 2989 9363 2979 9391
TIME...MOT...LOC 2038Z 353DEG 13KT 2998 9384

$$

ERICKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:30 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 29, 12:30 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT THU SEP 29 2011

.DISCUSSION...
FOR THE 29/18Z TAF ISSUANCE.

&&

.AVIATION...
ATMOSPHERE SEEMS TO BE LESS MOIST AND NOT QUITE AS UNSTABLE AS
THIS TIME YESTERDAY. STILL WITH SOME DAYTIME HEATING AND LEFT OVER
OUTFLOW BOUNDARIES...ISOLATED SHOWERS OR STORMS WILL HAVE A CHANCE
TO DEVELOP DURING THE AFTERNOON SO WILL INCLUDE CB IN CLOUD GROUPS
UNTIL ABOUT 30/01Z. A COLD FRONT WILL MOVE THROUGH THE FORECAST
AREA VERY LATE TONIGHT AND EARLY FRIDAY MORNING WITH NORTHERLY
WINDS INCREASING BETWEEN 30/12Z AND 30/14Z. MAY BE SOME PATCHY FOG
AT SOUTHERN TAF SITES WITH BRIEF MVFR VISIBILITY RESTRICTIONS
DURING THE OVERNIGHT BEFORE THE FRONT MOVES THROUGH.

RUA

&&

.PREV DISCUSSION... /ISSUED 1117 AM CDT THU SEP 29 2011/

DISCUSSION...
DIFFUSE NNW TO SSE ORIENTED STATIONARY FRONT EXTENDS ACROSS C AND
SC LA...WITH DEWPTS IN THE UPPER 60S EAST OF THE BOUNDARY...WITH
LOWER 70S TO THE WEST. CURRENT RADAR SHOWS DISSIPATING SHRA/TSRA
OVER COASTAL SC LA AND ADJACENT VERMILION ANS ATCHAFALAYA BAYS.
WITH THE BOUNDARY EXPECTED TO REMAIN ACROSS THE REGION...ISO SHRA/TSRA
CAN BE EXPECTED ACROSS THE REGION...WITH SCT SHRA/TSRA OVER THE
COASTAL PARISHES AND ADJACENT COASTAL WATERS. FOR TEMPERATURES...BUMPED
UP AFTERNOON HIGHS A COUPLE OF DEGREES...EXPECTING MID 90S ALONG
AND NORTH OF I-10...WITH UPPER 90S OVER INLAND SE TX ACROSS
TYLER...NORTHERN JASPER & NEWTON COUNTIES. UPDATES ALREADY OUT.

DML

PREV DISCUSSION... /ISSUED 303 AM CDT THU SEP 29 2011/

DISCUSSION...PERSISTENT CLUSTER OF STORMS OVER LOWER ACADIANA HAVE
BEEN SLOWLY DISSIPATING DURING THE OVERNIGHT HOURS.  SCATTERED TO
NUMEROUS STORMS HAD DEVELOPED ON WEDNESDAY EVENING ACROSS MUCH OF
SOUTHWEST LOUISIANA BUT DISSIPATED DURING THE EVENING.  MAIN
FORECAST ISSUE WILL BE DETERMINING THE POSITION OF QUASI-STATIONARY
BOUNDARY ESPECIALLY LATER TODAY.  FOR NOW...WILL FORECAST LOW CHANCE
POPS FOR AREA MOST OF AREA TODAY...SLIGHTLY HIGHER POPS OVER LOWER
ACADIANA.  MODELS ARE IN CONSENSUS BRINGING A SECOND FRONT THROUGH
THE AREA ON FRIDAY.  THIS WILL BRING DRIER AIR TO THE REGION
BEGINNING FRIDAY WITH SEASONABLY MILD DAYS AND COOL NIGHTS EXPECTED
THROUGH THE WEEKEND AND CONTINUING THROUGH EARLY NEXT WEEK. HIGH
PRESSURE OVER THE EASTERN U.S. WILL PERSIST THROUGH MUCH OF NEXT
WEEK. THIS WILL BRING A TRANSITION TO EASTERLY FLOW AND SLOW
MODERATION IN TEMPERATURES. MOISTURE RETURN WITH EASTERLY FLOW MAY
BECOME SIGNIFICANT ENOUGH FOR SOME SHOWERS BY THE MIDDLE OR LATER
PART OF NEXT WEEK. FOR NOW...WILL KEEP POPS OUT OF FORECAST FOR
NEXT WEEK.

MARINE...SURGE OF DRIER AIR ON FRIDAY WILL LIKELY INCREASE WINDS
OFFSHORE.  THINK SCEC CONDITIONS ARE LIKELY FROM FRIDAY INTO
SATURDAY WITH LOW END SCA CONDITIONS POSSIBLE. MODERATE EASTERLY
FLOW IS EXPECTED EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  94  69  87  56  81 /  20  20  20  10  10
KBPT  95  70  88  59  81 /  20  20  20  10  10
KAEX  96  64  86  53  80 /  20  20  10  10  10
KLFT  94  68  87  55  80 /  20  20  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 29, 4:16 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
416 AM CDT THU SEP 29 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180-201-215-216-259>262-300930-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
416 AM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...
SOUTHEAST TEXAS AND TX.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. MOST OF THE
ACTIVITY WILL BE ALONG AND SOUTH A OF FRONTAL BOUNDARY THAT WILL
HOVER OVER SOUTHERN LOUISIANA. MORE NUMEROUS STORMS MAY DEVELOP
ESPECIALLY ALONG THE I10 CORRIDOR AND COASTAL PARISHES OF
SOUTHWEST AND SOUTH CENTRAL LOUISIANA. THE CHANCE FOR SEVERE
WEATHER REMAINS LOW. HOWEVER...A FEW STORMS MAY APPROACH SEVERE
LIMITS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE
WEATHER HAZARDS. LOCALIZED HEAVY RAIN AND FREQUENT LIGHTNING WILL
BE LIKELY WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SECOND COLD FRONT WILL MOVE THROUGH AREA ON FRIDAY. DRIER AND
COOLER WEATHER IS EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK.

OVER THE COASTAL WATERS...MODERATE TO STRONG OFFSHORE WINDS WILL
DEVELOP IN THE WAKE OF THE FRONT LATE FRIDAY...ALONG WITH BUILDING
SEAS. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Special weather statement, Sep 29, 1:52 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
152 PM CDT THU SEP 29 2011

TXZ201-291930-
HARDIN TX-
152 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN COUNTY UNTIL 230 PM CDT...

AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 2 MILES SOUTHEAST OF KOUNTZE...MOVING
SOUTHEAST AT 5 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  ALONG HIGHWAY 69 BETWEEN KOUNTZE AND LUMBERTON THROUGH 2:15 PM.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3047 9413 3018 9426 3027 9440 3052 9435

RUA
Special weather statement, Sep 29, 2:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
230 PM CDT THU SEP 29 2011

TXZ201-215-292015-
HARDIN TX-JEFFERSON TX-
230 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND JEFFERSON COUNTIES
UNTIL 315 PM CDT...

AT 224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL HARDIN
COUNTY...ABOUT 5 MILES WEST OF LUMBERTON...MOVING SOUTHEAST AT 10
MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  SOUR LAKE AND BEVIL OAKS AT 250 PM

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3031 9428 3016 9417 3011 9445 3011 9446
      3024 9451

RUA
Local storm report, Sep 29, 2:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             4 NE SOUR LAKE          30.18N 94.36W
09/29/2011  E0.50 INCH       HARDIN             TX   PUBLIC

            HAIL REPORTED IN THE PINERIDGE AREA.

&&

MOGGED
Special weather statement, Sep 29, 2:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
252 PM CDT THU SEP 29 2011

TXZ215-216-292030-
JEFFERSON TX-ORANGE TX-
252 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND ORANGE COUNTIES
UNTIL 330 PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF ORANGEFIELD...MOVING
SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ORANGEFIELD AND ORANGE BY 315 PM...
  BRIDGE CITY BY 325 PM...

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 2994 9389 3010 9395 3018 9378 3005 9372

RUA
Special weather statement, Sep 29, 2:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
254 PM CDT THU SEP 29 2011

TXZ180-292045-
TYLER TX-
254 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR TYLER COUNTY UNTIL 345 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF IVANHOE...MOVING SOUTHEAST
AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  IVANHOE BY 305 PM...
  HILLISTER BY 325 PM...

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3064 9424 3054 9453 3064 9457 3075 9435

RUA
Local storm report, Sep 29, 2:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             4 ENE SOUR LAKE         30.15N 94.34W
09/29/2011  E1.00 INCH       HARDIN             TX   PUBLIC

            PINEWOOD ESTATES REPORTS NICKEL TO QUARTER SIZE HAIL.
            ALSO SEVERAL TREE LIMBS DOWN.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:52 PM CDTSpecial Weather StatementLCHHardin38 min
Sep 29, 2:30 PM CDTSpecial Weather StatementLCHHardin45 min
Sep 29, 2:52 PM CDTSpecial Weather StatementLCHOrange38 min
Sep 29, 2:54 PM CDTSpecial Weather StatementLCHTyler51 min
Sep 29, 4:04 PM CDTSpecial Weather StatementLCHNewton56 min
Sep 28, 7:04 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides26 min
Sep 28, 7:08 PM CDTSevere Thunderstorm WarningLCHRapides52 min
Sep 28, 7:57 PM CDTSevere Thunderstorm WarningLCHRapides33 min
Sep 28, 8:01 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry29 min
Sep 28, 8:31 PM CDTSpecial Weather StatementLCHRapides29 min
Sep 28, 8:37 PM CDTSevere Thunderstorm WarningLCHEvangeline, Rapides23 min
Sep 28, 8:49 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry26 min
Sep 28, 9:28 PM CDTSpecial Weather StatementLCHEvangeline, Saint Landry62 min
Sep 28, 10:32 PM CDTSpecial Weather StatementLCHEvangeline58 min
Sep 28, 11:40 PM CDTSpecial Weather StatementLCHAllen65 min
Sep 29, 12:29 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline37 min
Sep 29, 1:39 AM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis36 min
Sep 29, 2:02 AM CDTSpecial Weather StatementLCHEvangeline43 min
Sep 29, 2:32 AM CDTSpecial Weather StatementLCHJefferson Davis43 min
Sep 29, 2:50 AM CDTAreal Flood AdvisoryLCHAllen42 min
Sep 29, 3:17 AM CDTSpecial Weather StatementLCHAcadia28 min
Sep 29, 3:11 PM CDTSpecial Marine WarningLCH64 min
Sep 29, 3:50 PM CDTSpecial Weather StatementLCHCalcasieu55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.